# SDR COMA2009022590005

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 2,874 hours, 1,854 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13632212
- Part serial: 07170H9554
- Condition: Cracked
- Location: Cockpit
- Part time: 2,874 hours, 1,854 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM IAH TO JFK - F/O'S SIDE WINDOW SHATTERED (MULTIPLE CRACKS) WHILE LEVEL AT 35,000 FT.  EMERGENCY DECLARED, A/C DIVERTED TO CVG LANDED SAFELY.  REPLACED F/O'S SIDE WINDOW.
